# SDR SWAA2021071485560

- Difficulty date: June 17, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 53,110 hours, 31,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Bs 945
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS945 RBL21 WL180.  REMOVED CORROSION ON FLOOR TO SIDEWALL SUPPORT AND FOUND TO BE OUT OF LIMITS IAW SRM53-00-53-1A-2.  REMOVED SIDEWALL SUPPORT,  FABRICATED FLOOR TO SIDEWALL SUPPORT,  LOCATED AND DRILLED IAW SRM 51-40-05 ;DWG# 147A7501 REV A.
